# SDR ASAA2019051629359

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,153 hours, 4,048 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO 16L (AUTOLAND) WE WERE IN LNAV/ALT HOLD, WHEN CLEARED FOR THE APPROACH WE WERE AT FLAPS 5/182KTS - WE SELECTED APPCH AND SECOND A/P TO CMD; FMC ALERTED TO LOC CAPTURE ACTIVE BUT A/C CONTINUED THRU LOC ON PREVIOUS TRACK, DISCONNECTED A/P AND WENT MISSED APCH; SECOND A/L ATTEMPT WAS SUCCESSFUL TO 16L. GROUNDED - YES. NO FAULTS LOGGED ON DFCS FOR ETHER CH FOR PREVIOUS LEG. HGS DIDN'T RECORD ANY FAULT EITHER FOR PREVIOUS FLT. RELEASED ON MEL 22-20B AUTOLAND INOP, ALSO MEL 22-99B & MEL 22-99C. ACCOMPLISHED AMM TASKS 22-00-01-730-803 & 22-00-01-730-807. ALL TESTS PASS. THIS CLEARS MEL 22-20B, 22-99B, 22-99C.
